Takeda CH Benza Block S Premium 12 Tablets

Takeda CH Benza Block S Premium 12 Tablets

  • $35.00
    Unit price per 
Tax included. Shipping 🚚 Worldwide Shipping.

Only 0 left!
Will not ship until

● Isopropamide iodide and d-chlorpheniramine maleate relieve runny nose, stuffy nose, and sneezing. ● Tranexamic acid suppresses mucosal inflammation and relieves sore throat. ● Guaifenesin makes it easier to drain tan. ● Contains riboflavin (vitamin B2), which is easily consumed during cold, and hesperidin, which is a type of vitamin P. ● 10 kinds of ingredients work in a well-balanced manner to relieve various symptoms of cold. ● A small, pale yellow caplet type tablet that is easy to swallow. Please be sure to check the precautions (contraindications) for the designated second-class drugs that we handle. Please consult your pharmacist or registered distributor. Check the drug description document with PDF

Ingredients / quantity / usage Ingredients / dose 6 tablets (daily dose for 15 years or older) Medium / acetaminophen: 900 mg (improves fever and sacrifice and relieves pain)・ Isopropamide iodide: 6 mg (relieves nasal discharge) ・ d-chlorpheniramine maleate: 3.5 mg (relieves nasal discharge and swelling) ・ Tranexamic acid: 420 mg (relieves sore throat) ・ Dihydrocodeine phosphate: 24 mg (Relieves cough) ・ dl-Methylephedrine hydrochloride: 60 mg (relieves cough and tan) ・ Guayphenesin: 250 mg (makes it easier to excrete tan) ・ Anhydrous caffeine: 75 mg (relieves headache) ・ Riboflavin (vitamin B2) : 12 mg (vitamin), hesperidin: 90 mg (vitamins (a type of vitamin P)) [Additives] Cellulose, carmellose Ca, hydroxypropyl cellulose, Mg stearate, corn starch, hypromellose, copolyvidone, talc, titanium oxide, macrogol , Iron sesquioxide [Notes on ingredients and quantity] The urine may turn yellow when this drug is taken, but there is no need to worry because it is due to riboflavin. Dosage and administration Please take the following amount with water or hot water within 30 minutes after meals without chewing.・ 15 years old and over: 2 tablets per day, 3 doses per day ・ 12 to 14 years old: 1 tablet per dose, 3 doses per day ・ Under 12 years old: Do not take. [Precautions regarding usage and dosage] (1) When taking this medicine for children, please take it under the guidance and supervision of a guardian. (2) Please strictly observe the usage and dosage. (3) How to take out the caplet (tablet) Press the convex part of the PTP sheet containing the caplet strongly with your fingertip to break the aluminum foil on the back side, take it out and take it. (If swallowed as it is by mistake, it may lead to unexpected accidents such as sticking to the esophageal mucosa.) Agent type / shape Caplet tablets

Relief of chills (sneezing due to fever), fever, headache, joint pain, muscle pain)

Precautions for use Precautions for use 1. Do not take the following people. (1) Persons who have had allergic symptoms due to this drug or the ingredients of this drug. (2) Persons who have had asthma after taking this drug, other cold medicines, or antipyretic analgesics. (3) Children under 12 years old. 2. Do not use any of the following medicines while taking this drug. Other cold medicines, antipyretic analgesics, sedatives, antitussive expectorants, oral medicines containing antihistamines, etc. (for rhinitis, for vehicle sickness) Drugs, allergy drugs, hypnotic sedatives, etc.), gastrointestinal analgesics and antispasmodics, oral drugs containing tranexamic acid 3. Do not operate vehicles or machinery after taking this medicine. (Symptoms such as drowsiness, blurred vision, and abnormal glare may appear.) 4. People who are breastfeeding should not take this drug or should avoid breastfeeding when taking this drug.

JAN: 4987910710648


We Also Recommend